# SDR UIEA2017080301412

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767-300
- Aircraft serial: 27615
- Aircraft time: 82,978 hours, 17,379 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rivet
- Part number: CR253962
- Condition: Sheared
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RT CORE COWL INTERIOR SURFACE UPPER DATA PLATE SUPPORT ATTACH RIVETS FOUND SHEARED. NR 2 ENGINE RT CORE COWL INTERIOR SURFACE UPPER DATA PLATE SUPPORT ATTACH SHEARED RIVETS REMOVED AND REPLACED AS PER SRM 51-40-02 REV 104.
